# SDR QR9R2024071100002

- Difficulty date: July 11, 2024
- Submitted: July 11, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720259153
- Aircraft time: 4,124 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: B521M1041201
- Condition: Broken
- Location: Crew Door
- Stage of operation: HO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, PILOT SIDE DOOR STRUT BROKE OFF AT DOOR. REPLACED FITTING AND REINSTALLED DOOR IAW SRM 51-00-00, 8-1 & 8-2.
